# SDR USAA2011112100008

- Difficulty date: October 22, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- Aircraft time: 37,475 hours, 16,683 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D536108400000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 222CF BETWEEN FR16 TO FR20, Y-1732 TO -Y254.  REPLACED FLOOR PANEL 222CF IAW A320 SRM 53-12-00 AND MCGILL IRM 9701 REV G.
